# SDR 95ZZZX996

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3257X
- Make and model: Cessna 310L
- Aircraft serial: 310L0107
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bushing
- Condition: Worn
- Location: Alternator Mount
- Part time: 2,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR MOUNT BUSHING BADLY WORN ALLOWING ALTERNATOR TO MOVE OUT OF ALIGNMENT CAUSING WEAR ON BELT.  EVIDENCE SHOWS CONTINUED WEAR ON SIDE OF MOUNT CAUSED BY ALTERNATOR VIBRATIONS.  THIS MOUNT WAS CHECKED AND RETORQUED AT LAST INSPECTION SOME 132 HOURS PREVIOUSLY.
